# SDR DALA2025110708127

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 NICK ON EXTERNAL SKIN LOCATED FR27 PLUS 8.5 INCHES BETWEEN STR41RH AN D STR42RH AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A319 SRM 53-21-11-283-018. (1291822)
